# SDR FDEA202403100269

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,263 hours, 26,696 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THERE WAS A  SLIGHT HESITATION IN NWS TURNING LT. STEERING & TURNING RT WITH NWS NORMAL. NWS OPERATED NORMALLY DURING TAXI IN LBB  BOTH LT AND RT TURNS.  PERFORMED A VISUAL INSPECTION OF ALL APPLICABLE MECHANICAL PARTS OF NWS SYSTEM COMPONENTS ON NLG LEG-NO DEFECTS FOUND ON NLG LEG DIM D IS IN THE NORMAL RANGE PER AMM 05-20-00-00.  INSPECTED STEERING ACTUATOR ATTATCH BOLTS-NO DESCREPANCIES FOUND PER AMM 32-51-00-06 STEP 3.  JACKED NOSE IAW AMM 32-41-12-04-01. INSPECTED NOSE TIRES -WEAR IS EVEN ON BOTH TIRES,  TIRES SPIN FREELY & APPEAR TO BE BALANCED.  NO LATERAL MOVEMENT OF WHEELS ON AXLE IAW AMM 32-41-00-06. GREEN SYS SERVICED PROPERLY IAW AMM 12-12-29-00. A/C OK FOR SERVICE.
